# SDR SWAA2025081291364

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45 AT STA 540 AND STA 727+12 APPROX. WAS FOUND MECHANICAL DAMAGE ON CROWN. AND AT STA 559+10 APPROX. WAS FOUND CORROSION ON WELL.  SEAT TRACK FOUND TO BE OUT OF LIMITS ON FAULT TTG8Q013QT63 AND WILL BE REPLACED ON TTG8Q013QT63.
